# SDR AALA201510089005

- Difficulty date: October 7, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 36,427 hours, 8,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON AFT CARGO COMPARTMENT FLOOR STRINGER, BETWEEN STATION 1314 & 1344 AT RBL 7.55.  REPLACED FLOOR STRINGER IAW AARD 53-10-00-1 REPAIR 1 ESO 90928 & SRM 53-00-53-1A.
